# SDR QXEA2016092800620

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 388
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE BELLY SKIN TWO INCHES FWD OF BS 388  AT RIVET HEAD IN STRINGER 30. REMOVED THE RIVET, UPSIZED HOLE TO NUMBER 10 IAW SRM 53-00-00 DAMAGE-01, 51-42-05.  INSTALLED A NEW RIVET IAW SRM 53-00-00 AND 51-42-05-02-01 (01-01). COMPLIED WITH SRM REPAIR 53-00-00-ALLOWABLE DAMAGE 01 REPAIR. COMPLIED WITH ET & UT INSPECTIONS IAW NDTM 51-00-06 & 51-00-04. NO DEFECTS NOTED. FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-01-01.
